# SDR DALA2024043004814

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 91,068 hours, 17,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE LIGHT COVER MISSING.   "SLIDE" P/BUTTON INDICATOR COVER MISSING. R/R ALARM SIGNAL COVER LIGHT PER B 767-400 AMM 52-73-01. SLIDE ARMED INDICATION GOOD.
